MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Difficulty Chewing (4522); Muscle/Tendon Damage (4532)
Date of Event 04/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During training with the device, the doctor performed tunneling (prior to rf delivery), causing an intense pain in the patient.Although up to date no additional clinical information has been received from the clinic to fully assess the reported injury, inmode concluded that it was caused by a user error, specifically working aggressively at incorrect plane/depth, possibly causing damage to the muscle.The incorrect technique was addressed on spot by inmode trainer.Per latest update, patient has improved.If inmode becomes aware of any additional information that might affect the investigation conclusions, a supplementary report will be submitted.
 
Event or Problem Description
10 days post procedure, a clinic reported of a patient sustaining possible muscle damage during usage of quantum 10, while the doctor was performing tunneling (without rf delivery).The patient was being treated aggressively on his right side of the face and apparently the doctor moved too deep with the device causing intense pain in the patient.Later, the patient reported intense pain during chewing.

Brand Name
INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key25298081
Report Number3010511300-2026-01098
Device Sequence Number21211585
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Notification,Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale